# SDR AALA202512029568

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N344TS
- Make and model: Boeing 737-8
- Aircraft serial: 44491
- Aircraft time: 4,907 hours, 1,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR L2 DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED EXTERIOR L2 DOOR EMERGENCY SIDELIGHT LAMP. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
